About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 837913, 10 pages
http://dx.doi.org/10.1155/2012/837913
Research Article

On Certain Sufficiency Criteria for 𝑝 -Valent Meromorphic Spiralike Functions

Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Pakistan

Received 10 June 2012; Accepted 6 August 2012

Academic Editor: Allan Peterson

Copyright © 2012 Muhammad Arif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Arif, “On Certain Sufficiency Criteria for -Valent Meromorphic Spiralike Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 837913, 10 pages, 2012. doi:10.1155/2012/837913